# SDR DALA2019100305670

- Difficulty date: October 20, 2017
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT LEFT SIDE FUSELAGE AFT AND BELOW THE L1 DOOR,  BS 370 BETWEEN STRINGERS 18L AND 19L.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 29.
